The theory of porous medium sinuosity coefficient
Doklady Akademii Nauk, Tome 210 (1973) no. 3, pp. 552-554
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_3_a12,
author = {A. B. Kazansky},
title = {The theory of porous medium sinuosity coefficient},
journal = {Doklady Akademii Nauk},
pages = {552--554},
year = {1973},
volume = {210},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_3_a12/}
}
A. B. Kazansky. The theory of porous medium sinuosity coefficient. Doklady Akademii Nauk, Tome 210 (1973) no. 3, pp. 552-554. http://geodesic.mathdoc.fr/item/DAN_1973_210_3_a12/